Duality for fractional minimax programming

Jen Chwan Liu, Chuen Sheng Wu, Ruey Lin Sheu

Research output: Contribution to journalArticle

24 Citations (Scopus)

Abstract

We establish the Kuhn-Tucker sufficient optimally conditions for a class of generalized minimax fractional programming involving pseudoconvex and quasiconvex functions. Subsequently, these optimality criteria are utilized as a basis for constructing three dual models and certain duality results have been derived in the framework of generalized convex functions.

Original languageEnglish
Pages (from-to)117-133
Number of pages17
JournalOptimization
Volume41
Issue number2
DOIs
Publication statusPublished - 1997 Jan 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Cite this